Some fixed point results using (ψ, φ)-generalized almost weakly contractive maps in S-metric spaces

Authors

DOI:

https://doi.org/10.23755/rm.v47i0.855

Keywords:

Fixed point, generalized almost weakly contractive map, S-metric space

Abstract

In this paper, we define  $(\psi,\phi)$- generalized almost  weakly contractive maps in S-metric spaces and prove an existence and uniqueness of a fixed point to such maps. We also given an example to support of our result.

Author Biographies

  • Venkatesh Duduka, "Osmania University"

    Research Scholar

    Department of Mathematics

  • Naga Raju Viswa, "Osmania University"

    Associate Professor

    Department of Mathematics

References

G.V.R.Babu, D.R. Babu, Kanuri Nageswara Rao, Bendi Venkata Siva Kumar, Fixed Points of (ψ, φ)-Almost Weakly Contractive maps in G-Metric Spaces, Applied Mathematics E-Notes, 4 (2014) 69–85.

G.V.R.Babu and B.K.Leta, Fixed Points of (α, ψ, φ)- Generalized Contractive Maps and Property(P) in S-Metric spaces, Filomat 1:14 (2017) 4469–4481.DOI 10.2298/FIL1714469B.

G.V.R.Babu, P.D.Sailaja, G.Srichandana, Common fixed points of (α, ψ, φ)-almost generalized weakly contractive maps in S-metric spaces,Commun. Non-linear Anal. 7(1)(2019), 17–35.

S.Banach, Sur les operations dans les ensembles abstraits et leur applications aux equations integrales, Fund. Math. 3 (1922) 133–181.

N.V.DUNG, N.T.HIEU and S.RADOJEVIC,Fixed Point Theorems for g-Monotone Maps on Partially Ordered S-Metric Space, J. Published by Faculty of Science and Mathematics, University of Nis. Serbia, Filomat 28:9 (2014) 1885–1898.DOI 10.2298/FIL1409885D.

P.N.Dutta and B.S.Choudhury, A Generalisation of Contraction Principle in Metric Spaces, J. Fixed Point Theory and Applications Article ID 406368, (2008) 8 pages.

M. Frechet Sur quelques points du calcul fonctionnel, Rendiconti del Circolo Matematico di Palermo 22 (1906) 1–72.

M.S.Khan, M.Swaleh and S.Sessa, Fixed point theorems by altering distance between points, J. Bull. Aust. Math. Soc.. 30 (1) (1984) 1–9.

M.Khandaqji, S.Al-Sharif and M.Al-Khaleel, Property(P) and Some Fixed Point Results on (ψ, φ) Weakly Contractive G-Metric Spaces, International journal of Mathematics and Mathematical Sciences, (2012), Article ID 675094,doi:10.1155/2012/675094,11 pages.

Z.Mustafa, B.Sims, A new approach to generalized metric spaces, J.Nonlinear Convex Anal. 7 (2006) 289–297.

N.Y.Ozgur and N.Tas, Some Fixed Point Theorems on S-Metric Spaces, Math. Vesnik, 69 (1) (2017) 39–52.

S.Sedghi and N.V. Dung, Fixed point theorems on S-metric spaces, Math. Vesnik 66 (2014) 113–124.

S.Sedghi, N.Shobe, A.Aliouche, A generalization of fixed point theorem in S-metric spaces, Math. Vesnik 64 (2012) 258–266.

N.Surender and B.K.Reddy, Common Fixed Point Theorems for Weakly Compatible Mappings Satisfying Generalized Contraction

Principle in Complete G-Metric Spaces,Annals of Pure and Applied Mathematics,10(2)(2015),179–190.

Downloads

Published

2023-06-30

Issue

Section

Volume 47-2023